The /-k/, /-m/ Problem in Yavapai Syntax
Bibliographic Data
| ID | 4932409 |
|---|---|
| Authors | Martha B Kendall (corresponding author) |
| Year | 1975 |
| Volume | 41 |
| Issue | 1 |
| Pages | 1-9 |
| Publication date | 1975-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465333 |
| OpenAlex | W2010468741 |
| Language | EN |
| Citations received | 5 |
Deixis · Humanities · Library science · Linguistics · Syntax · Computer Science · Historical Linguistics and Language Studies · Linguistics and Discourse Analysis · Philosophy · Syntax, Semantics, Linguistic Variation
| Citations per year | 0.11 |
|---|---|
| Citation span | 1981 - 2015 (35) |
| Highly cited | No |